# SDR AALA202306083734

- Difficulty date: June 5, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 64,282 hours, 29,958 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR RIGHT AFT ECAM TWICE FOR NO MORE THAN A SECOND EACH TIME.  CLIMBING THROUGH FL330 FOR FL340.  ALL PRESSURIZATION INDICATIONS NORMAL. ADJUSTED R2 DOOR PROXIMITY SWITCH 17WV2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
